Periodical (Journal)

ISSN  :   2715-1891 ( Online )   Active

Journal Jurnal Matematika Thales

Description

No description available.

2021 - VOLUME 2, ISSUE 2
4 RESULTS in 11 msec
not available

Subgrup Normal Multi-Fuzzy, Subgrup Normal Multi-Anti Fuzzy, Dan Teorema Korespondensi

No authors listed.

Jurnal Matematika Thales , 2021 - VOLUME 2, ISSUE 2

10.22146/jmt.52857

0 0

not available

PEMBUAT IDEAL MENDASAR (BASIC IDEALIZERS)

No authors listed.

Jurnal Matematika Thales , 2021 - VOLUME 2, ISSUE 2

10.22146/jmt.48619

0 0

not available

Perinormalitas di Daerah Krull (Perinormality on Krull Domains)

No authors listed.

Jurnal Matematika Thales , 2021 - VOLUME 2, ISSUE 2

10.22146/jmt.47469

0 0